# SDR ASOA2014122211898

- Difficulty date: November 24, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 28,699 hours, 20,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PRESSURE VENT FLAP GOUGED BY ICE BREAKER CABLE.  REPAIRED IAW REO 670-52-11-238, REV DATED 11/9/2006.    MAJOR REPAIR.
